# SDR SWAA2021020240689

- Difficulty date: January 9, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT RAIL AT AFT CARGO BAY BS747 LBL3 WL156. MARKED / A.C.B. RAIL AT BS 747; LBL 3; WL 156 REPAIRED IAW SRM 53-00-53-2R-2. ALTERNATIVES 1. FIG 203.
